# SDR DALA13030399205

- Difficulty date: June 17, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA SEAT TRACK RT SIDE BS 200 - 237, RBL 22, CORRODED.  REMOVED CORROSION, OUT OF LIMITS.  REPLACED SEAT TRACK IAW SRM 53-40-01.
